# SDR R61A20110185

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000173
- Aircraft time: 8,590 hours, 5,553 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 17018140001
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DUAL BLEED LEAK DURING CLIMBOUT OF LGA.  CREW DECLARED EMERGENCY AND DIVERTED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HP GROUND CONNECT GASKET PER EMB AMM, OPS CHECK GOOD.
